# SDR SIMA20160331005

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,754 hours, 10,071 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2465
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERS & OUTBOARD FLIGHT SPLRS, CAUTION MSG DISPLAYED IN DESCENT.  TRANSFERRED TO NRWC 9 EACH ORD 01764.  R & R MULTI-FUNCTION SPOILER PCU IAW AMM 27-62-01.  OPERATIONS CHECKED GOOD.
